Aa
A
A
Close
1024532 tn?1380061952
mouth sores with RA
I have been on folic acid, methotrexate, and prednisone, since Oct. 09. I have had mouth sores on and off now for several weeks, is this due to the medications I might be on?
Cancel
1 Answers
Page 1 of 1
284190 tn?1268329733
This could be a side effect of the methotrexate. You should really call your rheumy and talk to them. Even though you have been on metho for a while you can develop this type side effect at any time and your rheumy may want to take you off metho and try something else.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar m tn
Blank
fntn
MI